Uniqueness implies existence o solutions for nonlinear (k;j) point boundary value problem problems for n-th order differential equations

Ehme, Jeffrey: Uniqueness implies existence o solutions for nonlinear (k;j) point boundary value problem problems for n-th order differential equations. Electronic journal of qualitative theory of differential equations : special edition, (1) 11. pp. 1-9. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_011_001-009.pdf

Download (122kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 11
Page Range: pp. 1-9
ISSN: 1417-3875
Uncontrolled Keywords: Határérték probléma, n-edrendű differenciálegyenlet
Additional Information: Bibliogr.: p. 8-9.
Date Deposited: 2017. May. 18. 11:44
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42790

Actions (login required)

View Item View Item